# SDR YENA20120423485

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 33,929 hours, 11,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 036462
- Condition: Failed
- Location: Cabin
- Part time: 33,929 hours, 11,988 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 528 MCO-EWR, DURING MAINTENANCE THE EMERGENCY LIGHT BATTERY FAILED FWD LEFT UNIT FAULTED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PER AMM 33-51-38, OPS CHECK GOOD.
